# SDR 20010212SG006

- Difficulty date: January 4, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1325 - BWD - DURING CLIMB-OUT, THE RIGHT WING OVERHEAT LIGHT CAME ON.  THE LIGHT WENT OUT WHEN LANDING GEAR WAS EXTENDED FOLLOWING THE EMERGENCY CHECKLIST.  CREW RETURNED TO STATION.  NO APPARENT MECHANICAL CAUSE.  THIS TEMP SENSOR IS LOCATED IN THE WHEEL WELL FORWARD OF THE MASS FLOW VALVE, APPROXIMATELY THE LEADING EDGE OF THE TIRES.  IF THE BRAKES WERE HOT, AND FULL HEAT IS SELECTED, IT IS POSSIBLE THAT THE COMBINATION OF HEAT SOAKED BRAKES AND THE HOT BLEED AIR IN THE BLEED AIR LINE GOING TO THE MASS FLOW VALVE REACHED THE TRIP POINT FOR THE WING OVERHEAT SENSOR.  MAINTENANCE WAS DISPATCHED, INSPECTED WINGS FOR SIGNS OF OVERHEAT, BLEED AIR LEAKS, AND DAMAGED WIRING.  NONE WAS FOUND.  NO FURTHER DISCREPA
